# SDR 96ZZZX3736

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NW
- Make and model: Snias AS350B
- Aircraft serial: 1605
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30573136A
- Condition: Failed
- Location: Cockpit Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO TORQUE INDICATION.  REPLACED GAUGE.  STILL NO TORQUE INDICATION.  REPLACED GAUGE.  OPS CHECKED GOOD.
